# SDR DALA2025042803279

- Difficulty date: April 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 17,923 hours, 2,103 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Mechanic Error
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3401 MISS-DRILL DURING INSTALL OF WI-FI. CORRECTIVE ACTION: COMPLIED WITH ERA 621698-14 REV A. (0936714)
